"A Cubic Spline Method for Solving a Unilateral Obstacle Problem"
written by El Bekkey Mermri, Abdelhafid Serghini, Abdelmajid El hajaji, Khalid Hilal,
published by American Journal of Computational Mathematics, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A numerical method for solving time-dependent convection-diffusion problems
Boletim da Sociedade Paranaense de Matemática, 2015
[2] New numerical scheme for solving Troesch's Problem
Mathematical Theory and Modeling, 2014
[3] Numerical method for pricing American options under regime-switching jump-diffusion models
Mathematical Theory and Modeling, 2013
[4] A cubic spline collocation method for solving Bratu's Problem
Mathematical Theory and Modeling, 2013